On mathematical and moral hope. [I.]
Časopis pro pěstování mathematiky a fysiky (1877)
- Volume: 006, Issue: 2, page 69-76
- ISSN: 1802-114X
Access Full Article
topHow to cite
topPánek, Augustin. "O mathematické a morální naději. [I.]." Časopis pro pěstování mathematiky a fysiky 006.2 (1877): 69-76. <http://eudml.org/doc/24484>.
@article{Pánek1877,
author = {Pánek, Augustin},
journal = {Časopis pro pěstování mathematiky a fysiky},
language = {cze},
number = {2},
pages = {69-76},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {O mathematické a morální naději. [I.]},
url = {http://eudml.org/doc/24484},
volume = {006},
year = {1877},
}
TY - JOUR
AU - Pánek, Augustin
TI - O mathematické a morální naději. [I.]
JO - Časopis pro pěstování mathematiky a fysiky
PY - 1877
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 006
IS - 2
SP - 69
EP - 76
LA - cze
UR - http://eudml.org/doc/24484
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.